# SDR UPS01436485

- Difficulty date: July 23, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 69,723 hours, 15,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Part number: 654U60751635
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - R1 DOOR, DOOR AFT CUTOUT MOST LOWER STOP FITTING CRK.     R1 DOOR AFT CUTOUT MOST LOWER STOP FITTING REPLACED AND DR STOP ADJUSTMENT AS PER MM 52-11-01, LOW GATE ASSY INSTALLATION AND RIGGING PER MM  52-09-00 AND SRM 51-10-01
